# SDR MALA964985

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Smoke Detectors
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 3059 - IN CRUISE FLIGHT TO DTW, THE SMOKE WARNING LIGHT ILLUMINATED SEVERAL TIMES FOR 3 TO 5 SECONDS.  NO EVIDENCE OF SMOKE NOTED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  MECHANICS CLEANED AND RESECURED THE CANNON PLUGS AT THE SMOKE DETECTOR.  THE WARNING CONTROL UNIT WAS REPLACED AS A PRECAUTION.  (M)
